MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID
Model Number IPN048386
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the hospital faced two incidents during a situation of emergency intubation procedure.The blade did not snap properly on the handle.The consequence was a lighting fault and a damage of the handle".No patient harm or injury reported.Patient condition unknown at time of report.Multiple attempts for additional information to the customer has been unsuccessful.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(6).The actual device was not returned; however, the customer provided a photo for evaluation.The manufacturing site reports that a visual exam was conducted on the photo and "it has been identified that the groove of the handle seems damaged/worn out and there could be possibilities that due damaged/worn-out groove customer has faced the issue of handle and blade." the device history record for lot code 2105341 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.The ifu for this product states: "always inspect the devices for damage or increased wear.Do not re-use damaged or worn devices." without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
RUSCH GREENLITE DISP MTL MAC 4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TRUPHATEK INTERNATIONAL LTD.
14 benny gaon street
p.o. 8051
netanya 42504 43
IS   4250443
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13476314
Report Number8030121-2022-00005
Device Sequence Number5387460
Product Code CCW
UDI-Device Identifier14026734626074
UDI-Public14026734626074
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/15/2026
Device Model NumberIPN048386
Device Catalogue Number004551004
Device Lot Number2105341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDLE; HANDLE
Patient SexUnknown